Prati
Stjepan Šebek
Stjepan Šebek
University of Zagreb Faculty of Electrical Engineering and Computing
Potvrđena adresa e-pošte na fer.unizg.hr - Početna stranica
Naslov
Citirano
Citirano
Godina
Packing density of combinatorial settlement planning models
M Puljiz, S Šebek, J Žubrinić
The American Mathematical Monthly 130 (10), 915-928, 2023
82023
Combinatorial settlement planning
M Puljiz, S Šebek, J Žubrinić
arXiv preprint arXiv:2107.07555, 2021
52021
Complexity function of jammed configurations of Rydberg atoms
T Došlić, M Puljiz, S Šebek, J Žubrinić
arXiv preprint arXiv:2302.08791, 2023
42023
Capacity of the range of random walks on groups
R Mrazović, N Sandrić, S Šebek
Kyoto Journal of Mathematics 1 (1), 1-23, 2023
32023
Central limit theorem for the capacity of the range of stable random walks
W Cygan, N Sandrić, S Šebek
Stochastics 94 (2), 226-247, 2022
32022
Functional CLT for the range of stable random walks
W Cygan, N Sandrić, S Šebek
Bulletin of the Malaysian Mathematical Sciences Society 44 (3), 1371-1386, 2021
32021
Harnack inequality for subordinate random walks
A Mimica, S Šebek
Journal of theoretical probability 32 (2), 737-764, 2019
32019
On a variant of Flory model
T Došlić, M Puljiz, S Šebek, J Žubrinić
Discrete Applied Mathematics 356, 269-292, 2024
22024
Complexity function for a variant of Flory model on a ladder
M Puljiz, S Šebek, J Žubrinić
Proceedings of the 4th Croatian Combinatorial Days, 93-109, 2023
22023
Hoeffding’s inequality for non-irreducible Markov models
N Sandrić, S Šebek
Statistics & Probability Letters 200, 109870, 2023
12023
Bounds on the size of the convex hull of planar Brownian motion and related inverse processes
W Cygan, H Panzo, S Šebek
arXiv preprint arXiv:2307.09440, 2023
12023
Convex hulls of stable random walks
W Cygan, N Sandrić, S Šebek
Electronic Journal of Probability 27, 1-30, 2022
12022
Transition probability estimates for subordinate random walks
W Cygan, S Šebek
Mathematische Nachrichten 294 (3), 518-558, 2021
12021
Convex hull of Brownian motion and Brownian bridge
S Šebek
arXiv preprint arXiv:2406.07079, 2024
2024
On the convex hull of two planar random walks
D Ivanković, T Kralj, N Sandrić, S Šebek
arXiv preprint arXiv:2403.17705, 2024
2024
Predators and altruists arriving on jammed Riviera
T Došlić, M Puljiz, S Šebek, J Žubrinić
arXiv preprint arXiv:2401.01225, 2024
2024
Iterated-logarithm laws for convex hulls of random walks with drift
W Cygan, N Sandrić, S Šebek, A Wade
Transactions of the American Mathematical Society, 2024
2024
Rydberg atoms on a ladder
T Došlić, M Puljiz, S Šebek, J Žubrinić
arXiv preprint arXiv:2312.02747, 2023
2023
Invariance principle for the capacity and the cardinality of the range of stable random walks
W Cygan, N Sandrić, S Šebek
Stochastic Processes and their Applications 163, 61-84, 2023
2023
On asymptotic fairness in voting with greedy sampling
A Gutierrez, S Müller, S Šebek
Advances in Applied Probability 55 (3), 999-1032, 2023
2023
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20